# SDR ABXA9800796

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9918901
- Condition: Cracked
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIB CRACKED IN THE VERTICAL STABILIZER LEADING EDGE.  REPLACED RIB IAW DC9 SRM CHAPTERS 51-30-2 AND 51-30-5.
